# SDR 2023FA0000106

- Difficulty date: March 2, 2023
- Submitted: March 2, 2023
- Operation: General aviation
- Aircraft: N47CU
- Make and model: Bell 47D
- Aircraft serial: 920299
- Aircraft time: 4,204 hours
- Engine: Hnywl T55GA714A
- System (JASC): 6210 · Main Rotor Blades
- Part: Bearing
- Part number: 234RS2022
- Part serial: LK21220
- Condition: Debonded
- Location: Zone 200
- Component: Dampener, Flutt, Boeing, NA
- Component part number: 114H680011
- Stage of operation: AG
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELASTOMERIC FEATURE OF ROD-END BEARING FAILED CAUSING LATERAL PLAY OF BEARING AND PROTRUDING SHIMS DAMAGED BLADE LAG DAMPER LUG.
